MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SENTUS PROMRI OTW QP S-75; LV LEAD

BIOTRONIK SE & CO. KG SENTUS PROMRI OTW QP S-75; LV LEAD
Model Number 401179
Medical Device Problem Codes Failure to Capture (1081); High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Event or Problem Description
High impedance and a loss of capture was observed on this left ventricular lead after the patient received an appropriate shock.
 
Additional Manufacturer Narrative
The icd was received and analyzed.Upon receipt, a small fragment of the lv lead was still connected to the is4 header bore of the icd, as mentioned in the complaint description.The memory content of the icd was inspected, showing a normal device function while implanted and in service.The header of the icd was inspected in detail.In agreement with the clinical observation, removal of the lead fragment was difficult.Once the lead fragment could be removed, coagulated blood rests were noted inside the header bore as well as on the lead fragment.Otherwise no anomalies were present.It is reasonable to assume that the coagulated blood let to the reported difficulties during the lead extraction.There was no indication of a material or manufacturing problem.In a next step, a sensing test was performed and the device sensed the attached heart signals free of noise.The ability of the device to deliver therapies was verified.The anti-bradycardia pacing pulses proved to be normal and in amplitude and frequency as programmed.A fibrillation signal was applied and the device delivered a defibrillation shock as specified, documenting a correct sensing and shock delivery.In particular, the specified energy level was reached.In conclusion, the icd was fully functional.There was no indication of a device malfunction.Rests of coagulated blood let to the clinical observation.

Brand Name
SENTUS PROMRI OTW QP S-75
Common Device Name
LV LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key10778981
Report Number1028232-2020-04758
Device Sequence Number3884068
Product Code OJX
UDI-Device Identifier04035479138400
UDI-Public04035479138400
Combination Product (Y/N)N
PMA/510(K) Number
P070008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Model Number401179
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2020
Supplement Date Received by Manufacturer01/07/2022
Initial Report FDA Received Date11/03/2020
Supplement Report FDA Received Date01/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown